# SDR GTIA2022100336686

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 15,029 hours, 6,432 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT APROX 7000 FA AREPORTED DIRTY SOCK SMELL RON CHECKLIST TURNED PACK 2. ODOR WNT AWAY-REF TSM 05-50-00-810-851. FOUND DE-OILER SEAL ON ENG 2 LEAKING R/R IAW AMM 72-61-00. FOUND HYDR LEAK BY FILTER, RETORQUED LINE IAW IAE 71-00-02. OPS/ LEAK CHECK GOOD. PERFORMED DECONTAMINATION OF ENVIROMENTAL SYS IAW AMM 21-21-41 NO DURHTER SMELL OR DEFECTS. A/C OK FOR SVC
